Journal of Differential Geometry

Towards $A+B$ theory in conifold transitions for Calabi–Yau threefolds

Yuan-Pin Lee, Hui-Wen Lin, and Chin-Lung Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For projective conifold transitions between Calabi–Yau threefolds $X$ and $Y$, with $X$ close to $Y$ in the moduli, we show that the combined information provided by the $A$ model (Gromov–Witten theory in all genera) and $B$ model (variation of Hodge structures) on $X$, linked along the vanishing cycles, determines the corresponding combined information on $Y$. Similar result holds in the reverse direction when linked with the exceptional curves.

Article information

Source
J. Differential Geom., Volume 110, Number 3 (2018), 495-541.

Dates
Received: 23 December 2015
First available in Project Euclid: 17 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1542423628

Digital Object Identifier
doi:10.4310/jdg/1542423628

Mathematical Reviews number (MathSciNet)
MR3880232

Zentralblatt MATH identifier
06982218

Citation

Lee, Yuan-Pin; Lin, Hui-Wen; Wang, Chin-Lung. Towards $A+B$ theory in conifold transitions for Calabi–Yau threefolds. J. Differential Geom. 110 (2018), no. 3, 495--541. doi:10.4310/jdg/1542423628. https://projecteuclid.org/euclid.jdg/1542423628


Export citation